Separation Dimension of Graphs and Hypergraphs

dc.contributor.authorBasavaraju, M.
dc.contributor.authorChandran, L.S.
dc.contributor.authorGolumbic, M.C.
dc.contributor.authorMathew, R.
dc.contributor.authorRajendraprasad, D.
dc.date.accessioned2020-03-31T08:42:25Z
dc.date.available2020-03-31T08:42:25Z
dc.date.issued2016
dc.description.abstractSeparation dimension of a hypergraph H, denoted by ?( H) , is the smallest natural number k so that the vertices of H can be embedded in Rk such that any two disjoint edges of H can be separated by a hyperplane normal to one of the axes. We show that the separation dimension of a hypergraph H is equal to the boxicity of the line graph of H. This connection helps us in borrowing results and techniques from the extensive literature on boxicity to study the concept of separation dimension. In this paper, we study the separation dimension of hypergraphs and graphs. 2015, Springer Science+Business Media New York.en_US
dc.identifier.citationAlgorithmica, 2016, Vol.75, 1, pp.187-204en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/12911
dc.titleSeparation Dimension of Graphs and Hypergraphsen_US
dc.typeArticleen_US

Files